# SDR EE4Y1008261

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99574473
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LOWER FUSELAGE TRAPEZOIDAL PANEL WITH CRACK FWD SECTION AT Y STA 582 LONGERON 20L.
